advertisement
Question
Posted by: Hannelie | 2010-03-11

Weight gain - Zoladex inplant - Breastcancer

Good day. please can you give me any advice on how to get rid of the extra kg. Im on Zoladex for 5 years because of my breastcancer and that cause me to pick up a lot of weight. I tried everything but still putting om weight. PLEASE HELP!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Hannelie
My copy of MIMS lists tiredness and weight gain as 2 of the many side-effects associated with Zoladex implants. If you have already tried slimming diets and possibly also exercise, then I am also at a loss because you cannot do without the implants which are combatting your breast cancer. It may help to discuss with the oncologist who is treating you, if you are allowed to do exercise (possibly less strenuous exercise like going for walks or swimming or yoga) to help to combat the effects of the treatment. But please only do exercise if your doctor approves it.
Holding thumbs that you will start losing some weight with the exercise.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-03-11

Dear Hannelie
My copy of MIMS lists tiredness and weight gain as 2 of the many side-effects associated with Zoladex implants. If you have already tried slimming diets and possibly also exercise, then I am also at a loss because you cannot do without the implants which are combatting your breast cancer. It may help to discuss with the oncologist who is treating you, if you are allowed to do exercise (possibly less strenuous exercise like going for walks or swimming or yoga) to help to combat the effects of the treatment. But please only do exercise if your doctor approves it.
Holding thumbs that you will start losing some weight with the exercise.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement